Navigacija

Milan Janjić
redovni profesor

Nastavnik - II-4
Prirodno-matematički fakultet
Uža naučna/umjetnička oblast Algebra i geometrija
Datum izbora u zvanje 16. mart 2006.

Predmeti

Prirodno-matematički fakultet

1C09MNS910 Elementarna teorija brojeva
1C09MNS300 Linearna algebra 2
1C09MNS303 Algebra
1C09MOS922 Osnove matematike
1C09MOS303 Algebra
1C09MOS298 Linearna algebra 1
1C09MOS686 Diferencijalna geometrija
1C09MOS971 Teorija brojeva
1C09MIN279 Linearna algebra
1C09MOS300 Linearna algebra 2

Bibliografija

Radovi u časopisima

    On Linear Recurrence Equations Arising from Compositions of Positive Integers

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2015
    Autori Milan Janjić
    Volumen 18
    Broj IV, Article 15.4
    Strana od 1
    Strana do 14
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    A proof of generalized Laplace’s theorem

    Časopis Bull. Soc. Math. Banja Luka
    Godina 2015
    Autori Milan Janjić
    Volumen 15
    Strana od 5
    Strana do 7

    A Counting Function Generalizing Binomial Coefficients and Some Other Classes of Integers

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2014
    Autori Milan Janjić i Boris Petković
    Volumen 17
    Broj 3,Artic.14.3.5
    Strana od 1
    Strana do 23
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    A Generating Function for Numbers of Insets

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2014
    Autori Milan Janjić
    Volumen 17
    Broj 9, Artic. 14.9.7
    Strana od 1
    Strana do 9
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    Determinants and Recurrence Sequences

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2012
    Autori Milan Janjić
    Volumen 15
    Broj 3,Article.12.3.5
    Strana od 1
    Strana do 21
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    Generalized Compositions and Weighted Fibonacci Numbers

    Časopis Int. J. Contemp. Math. Sciences
    Godina 2011
    Autori Milan Janjić
    Volumen 6
    Broj 10
    Strana od 477
    Strana do 483
    Veb adresa Compositions, Fibonacci numbers, Polynomial coefficient

    Hessenberg Matrices and Integer Sequences

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2010
    Autori Milan Janjić
    Volumen 13
    Broj 7,Artic.10.7.8
    Strana od 1
    Strana do 9
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    Some Classes of Numbers and Derivatives

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2009
    Autori Milan Janjić
    Volumen 12
    Broj 8, Artic.09.8.3
    Strana od 1
    Strana do 11
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    Geometrical definition of π and its approximations by nested radicals

    Časopis The Teaching of Mathematics
    Godina 2008
    Autori Milan Janjić
    Volumen XI
    Broj 1
    Strana od 25
    Strana do 34

    On a Class of Polynomials with Integer Coefficients

    Časopis JOURNAL OF INTEGER SEQUENCES
    Godina 2008
    Autori Milan Janjić
    Volumen 11
    Broj 5,Artic.08.5.2
    Strana od 1
    Strana do 9
    Veb adresa https://cs.uwaterloo.ca/journals/JIS/

    A note on Laplace's expansion theorem

    Časopis International journal of Mathematical Education in Science and Technology
    Godina 2005
    Autori Milan Janjić
    Volumen 43
    Broj 3
    Strana od 418
    Strana do 420

    A result on expansion of determinants

    Časopis Bul. Soc. Math. banja Luka
    Godina 2004
    Autori Milan Janjić
    Volumen 11
    Strana od 25
    Strana do 28

    Commutativity of rings with constraits on finite sets

    Časopis Bul. Soc. Math. banja Luka
    Godina 2002
    Autori Milan Janjić
    Volumen 9
    Strana od 131
    Strana do 134

    On rings with commuting powers on subsets

    Časopis RESULTS IN MATHEMATICS
    Godina 1997
    Autori Milan Janjić, Howard E. Bell i Evagelos Psomopoulos
    Volumen 39
    Strana od 45
    Strana do 56

    A commutativity condition for π-regular rings

    Časopis Facta Universitatis (Niš), Ser. Math. Inform
    Godina 1996
    Autori Milan Janjić
    Volumen 11
    Strana od 9
    Strana do 10

    A note on positive Hermitian matrices

    Časopis Bul. Soc. Math. banja Luka
    Godina 1995
    Autori Milan Janjić
    Volumen 2
    Strana od 9
    Strana do 14

    Essential quotient od coideals bz an ideal

    Časopis Proceedings of the Mathematical Conference in Priština 1994
    Godina 1994
    Autori Milan Janjić, Milovan Vinčić i Daniel Romano
    Strana od 17
    Strana do 19

    On noncommutative multirings

    Časopis , Proc of 7-th Yugoslav. Conf. on Algebra and Logic, Maribor, 1987, Znanstvena rev. Univ. of Maribor
    Godina 1989
    Autori Milan Janjić
    Strana od 59
    Strana do 63

    Two commutativity theorems for rings

    Časopis Algebra and logic, Proc. Conf., Sarajevo/Yugosl. 1987, 59-63 (1989)
    Godina 1989
    Autori Milan Janjić
    Strana od 59
    Strana do 63

    Commutativity of n-torsion free rings with commuting powers

    Časopis RESULTS IN MATHEMATICS
    Godina 1988
    Autori Milan Janjić i Evagelos Psomopoulos
    Volumen 3
    Strana od 135
    Strana do 136

    A note on the commutativity for rings

    Časopis Radovi matematički
    Godina 1987
    Autori Milan Janjić
    Volumen 2
    Strana od 135
    Strana do 136

    Some commutativity theorems for rings

    Časopis Radovi matematički
    Godina 1986
    Autori Milan Janjić
    Volumen 2
    Strana od 241
    Strana do 246

Knjige

    Uvod u algebru

    Izdavač Prirodno-matematički fakultet u Banjoj Luci
    ISBN 978-99955-21-27-1
    Godina 2012
    Autori Milan Janjić i Duško Bogdanić
    Tip knjige osnovni udžbenik
    Broj strana 1999

    Matematika 1

    Izdavač Prirodno-matematički fakultet u Banjoj Luci
    ISBN 978-99955-21-05-9
    Godina 2008
    Autori Milan Janjić
    Tip knjige osnovni udžbenik
    Broj strana 409

    Krive i površi

    Izdavač Prirodno-matematički fakultet u Banjoj Luci
    ISBN 999-38-633-7-8
    Godina 2005
    Autori Milan Janjić
    Tip knjige osnovni udžbenik
    Broj strana 194

    Linearna algebra

    Izdavač Prirodno-matematički fakultet u Banjoj Luci
    ISBN 99938-633-2-7
    Godina 2003
    Autori Milan Janjić
    Tip knjige osnovni udžbenik
    Broj strana 197